Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Nonlocal elliptic boundary value problems


Author: Richard Beals
Journal: Bull. Amer. Math. Soc. 70 (1964), 693-696
DOI: https://doi.org/10.1090/S0002-9904-1964-11166-6
MathSciNet review: 0167700
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Agmon, A. Douglis and L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, Comm. Pure Appl. Math. 12 (1959), 623-727. MR 125307
  • 2. N. Aronszajn and A. N. Milgram, Differential operators on Riemannian manifolds, Rend. Circ. Mat. Palermo (2) 11 (1953), 266-325. MR 64255
  • 3. W. G. Bade and R. S. Freeman, Closed extensions of the Laplace operator determined by a general class of boundary conditions, Pacific J. Math. 12 (1962), 395-410. MR 165132
  • 4. F. E. Browder, Estimates and existence theorems for elliptic boundary value problems, Proc. Nat. Acad. Sci. U.S.A. 45 (1959), 365-372. MR 132913
  • 5. F. E. Browder, A priori estimates for solutions of elliptic boundary value problems. I, Nederl. Akad. Wetensch. Proc. Ser. A. 22 (1959), 145-159. MR 123819
  • 6. F. E. Browder, On the spectral theory of elliptic partial differential operators. I, Math. Ann. 142 (1961), 22-130. MR 209909
  • 7. F. E. Browder, Functional analysis and partial differential equations. II, Math. Ann. 145 (1962), 81-226. MR 136857
  • 8. J. W. Calkin, Abstract symmetric boundary conditions, Trans. Amer. Math. Soc. 45 (1939), no. 3, 369–442. MR 1501997, https://doi.org/10.1090/S0002-9947-1939-1501997-7
  • 9. M. Schechter, General boundary value problems for elliptic partial differential equations, Comm. Pure Appl. Math. 12 (1959), 457-486. MR 125323


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11166-6

American Mathematical Society